# SDR HEEA954486

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Assy
- Part number: 900281
- Condition: Incomplete
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMPLETE ASSEMBLY.
